It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Message Board


Acne Board Index
Board Index > Acne | 0-9 A B C D E F G H I J K L M N O P Q R S T U V W X Y Z
Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 38Showing 1 - 20 of 752 for accutane for 1 month. (0.118 seconds)


... i've been on accutane for 1 month and a half and i was wondering if it would matter if you would miss one dose of it like i take accutane 40mg 2 times a day and if i would miss the first intake would anything happen? ... (7 replies)
... Tonio, I have been off Accutane for a month now and my lips are back to normal ( within 2-3 weeks). My skin has yet to be oily and any other side effects of the drug has also disappeared. Everyone is different, your degree of side effects can totally be different from mine, so I think the healing time will be different as well. My side effects were dry nasal passages (... (8 replies)
... Yes, I'm aware that night vision may be permanent, but I'm hoping that it ain't the case for me. ... (2 replies)

... I have been on accutane for 1 month now. My derm started me off with 2x 30 mg pills per day, which made my cystic acne so bad in the 1st 5 days that i just couldnt take it. ... (0 replies)
... hi everyone, ive been on accutane for 1 month now. i just got my second month perscription filled and i got a call from the nurse at my derms office. she said my liver levels were kinda high...she asked me if i drank... ... (9 replies)
... I've been off accutane for a month now and yes my skin is looking better and clear.. ... (1 replies)
... Hello-- I am now on accutane (for 1 month). For the past 1-2 weeks Ive been getting headaches, on and off stomach upset and been very fatigued...there are many reasons I could be experiencing this (stress or the flu etc) but I was just wondering if anyone had experienced these illness-type feelings on accutane, especially headaches or light-headedness and if that is a reason... (2 replies)
... Yes, from what ive read every1 does. I was on accutane for 1 month but came off it coz i hated it. My lips were VERY chapped...so that they really hurt. ... (5 replies)
Accutane question
Jul 20, 2005
... I went on accutane for 1 month. My doctor didnt really want me to go on it coz my acne wasnt that bad but it was really getting me down. ... (8 replies)
... I have been taking accutane for 1 month and a week. I started out at 40 mg a month and recently have been moved up to 60 mgs a month. Lately, my eyes have been real dry in the morning and pretty dry throughout the day. ... (2 replies)
... I suffered a severe side effect from Accutane. I developed an inflammation in my colon after using accutane for 1 month and a half. It cost my family over 10,000 dollars! It gave me clear skin for 2 months and now the horrible skin has returned. ... (20 replies)
... It's been a long weekend. Anyway, I figured I'd start with the milk thistle to keep my liver healthy. If it makes my skin look better, I'm all for that too. Been off accutane for 1 month, 3 days and couldn't be happier. ... (6 replies)
... This is terrible and is really scary. I have been on accutane for 1 month and first my scalp got very itchy, but now it has subsided. I have noticed my ends of my hair breaking off and I'm losing hair! ... (10 replies)
... I stopped Accutane exactly 1 week ago. ... (1 replies)
... I've been taking accutane for 1 month now. ... (14 replies)
... I've been on Accutane for 1 month now. If you leave the whiteheads alone, you will see that when you wash your face they will pop by themselves. ... (1 replies)
... I've been on Accutane for 1 month now, and my eyes are so red and blood shot. My vision is normal, but my eyes are now FULL of deep red veins and my eyes even look pink. ... (2 replies)
... ve been on Accutane for 1 month now. ... (1 replies)
... Ooh, I've been off Accutane for 8 months and I am STILL dealing with chapped lips. Granted, it's not nearly as bad as it was during Accutane... ... (8 replies)
... Glad to hear of your success. I finished my own 5 month course of Accutane one and a half months ago. ... (8 replies)


Associated Tags: accutane, night vision, vitamin a

Pages: 1 2 3 4 5 6 7 8 9 10 11 ... 38

All times are GMT -7. The time now is 11:09 AM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2018 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!